Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 5, Pages 796–800 (Mi mz12608)  

Brief Communications

A Combinatorial Proof of Simplified Kollár's Theorem on Pell's Equations

A. A. Chilikovab, I. Efremov, V. Zverikc, N. Khomich

a Bauman Moscow State Technical University
b Moscow Institute of Physics and Technology (National Research University), Dolgoprudny, Moscow Region
c Jagiellonian University

Keywords: Pell's equation, commutative polynomial rings.

Funding Agency Grant Number
Russian Science Foundation 17-11-01377
This work was supported by the Russian Science Foundation under grant 17-11-01377.


DOI: https://doi.org/10.4213/mzm12608

Full text: PDF file (313 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 107:5, 867–871

Bibliographic databases:

Received: 11.11.2019

Citation: A. A. Chilikov, I. Efremov, V. Zverik, N. Khomich, “A Combinatorial Proof of Simplified Kollár's Theorem on Pell's Equations”, Mat. Zametki, 107:5 (2020), 796–800; Math. Notes, 107:5 (2020), 867–871

Citation in format AMSBIB
\Bibitem{ChiEfrZve20}
\by A.~A.~Chilikov, I.~Efremov, V.~Zverik, N.~Khomich
\paper A Combinatorial Proof of Simplified Koll\'ar's Theorem on Pell's Equations
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 5
\pages 796--800
\mathnet{http://mi.mathnet.ru/mz12608}
\crossref{https://doi.org/10.4213/mzm12608}
\elib{https://elibrary.ru/item.asp?id=43303021}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 5
\pages 867--871
\crossref{https://doi.org/10.1134/S000143462005017X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000542631800017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85087069876}


Linking options:
  • http://mi.mathnet.ru/eng/mz12608
  • https://doi.org/10.4213/mzm12608
  • http://mi.mathnet.ru/eng/mz/v107/i5/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    References:16
    First page:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021